# SDR R61A20080042

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 4,323 hours, 3,335 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP/SLAT FAIL ON APPROACH.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 AND NR 3 ACTUATOR TRIPPED.  MAINTENANCE RESET ACTUATORS AND SYSTEM OPERATIONAL CHECK COMPLETED, SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
